Ask an expert
Question

02 Apr 2006

Sore throat due to heyfever
I suffer from heyfever and am taking homeopathic tablets for it but every time i have heyfever i get a very sore throat afterwards and when i was overseas i had something that was called coat throat which was similar to medlemon but coated the throat so it was not dry and sore anymore. I am wanting to know whether there is anthing like that here that i can get?
Thank you
Answer 406 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Heidi
Your throat gets sore because the hayfever causes a post nasal drip - you could try something like Cepacaine to suck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.